# SDR UPS08851653

- Difficulty date: February 11, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE PSI AND EXPIRATION ILLEGIBLE FROM INSPECTION WINDOW.  EVAC SLIDE COVER LATCH BRACKET IS BROKEN.  SLIDE COVER REMOVED AND ROUTED FOR REPAIR INSTALLED LATCH AS REQUIRED PER SRM 51-01-21A.  REINSTALLED SLIDE INSIDE COVER AND ON TO AIRCRAFT, REF MM 25-60-01-2.
